MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD VR; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD VR; Implantable cardioverter defibrillator (ICD)
Model Number D120
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and right ventricular (rv) lead exhibited undersensing.Technical services (ts) was consulted and confirmed the presence of undersensing.It was noted that the clinician planned to bring the patient into the clinic for further evaluation.This icd and rv lead remain in service.No adverse patient effects were reported.

Brand Name
MOMENTUM? EL ICD VR
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25650402
Report Number2124215-2026-34444
Device Sequence Number20300217
Product Code LWS
UDI-Device Identifier00802526587702
UDI-Public(01)00802526587702(17)240322
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/22/2024
Device Model NumberD120
Device Catalogue NumberD120
Device Lot Number212915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date09/08/2026
Date Device Manufactured04/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexMale